# SDR SWAA2016110109198

- Difficulty date: October 26, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 70,744 hours, 56,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EXIT SIGN COVER LOOSE.  REPAIRED COVER PER SIP.
